# SDR 03FDEA01737

- Difficulty date: October 14, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N217FE
- Make and model: Boeing 727-200
- Aircraft serial: 22938
- Aircraft time: 25,932 hours, 15,041 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING ON LAP JOINT SKIN STR 19L B/S 720D PLUS 10 INCHS.  BLENDED CHAFFE  FOUND TO BE OUT OF LIMITS,  CUT OUT DAMAGED AREA AND REPAIRED. PER SRM 53-30-3 FIG 14.
